Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MedSource Labs MedSource; TrueSafe Comfort BC 20G x 1
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MedSource Labs MedSource; TrueSafe Comfort BC 20G x 1
Model Number
MS-864203
Medical Device Problem Codes
Activation Failure (3270); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/11/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MedSource
Common Device Name
TrueSafe Comfort BC 20G x 1
Manufacturer
(Section D)
MedSource Labs
8600 shelby ct
chanhassen MN 55317
MDR Report Key
50902752
Report Number
3003674698-2026-01212
Device Sequence Number
16128938
Product Code
FOZ
UDI-Device Identifier
00840155413245
UDI-Public
00840155413245
Combination Product (Y/N)
N
Initial Reporter State
NM
Initial Reporter Country
US
PMA/510(K) Number
K223788
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/25/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MS-864203
Device Catalogue Number
MS-864203
Device Lot Number
40823/0487
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
02/18/2026
Initial Report FDA Received Date
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
09/06/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown